# SDR SWAA2025081392833

- Difficulty date: July 18, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 61,812 hours, 40,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT ON FORWARD ENTRY DOOR LINING AT FORWARD GALLEY AREA (4EA).   REPLACED ASSIST HANDLE NUT ON FORWARD ENTRY DOOR LINING AT FORWARD GALLEY AREA (4EA) IAW AMM 52-11-31-400-802 STEP 3.G.(2)(A).
